Alert archive / Montana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 12, NWS Great Falls, MT
NWS Great Falls, MT issued this severe thunderstorm warning at Jun 23, 2011, 3:01 PM MDT for Cascade County, Lewis and Clark County, Teton County, Montana. It was in force for 44 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 23, 2011, 3:01 PM MDT (21:01 UTC)
- Expired
- Jun 23, 2011, 3:45 PM MDT
- In force
- 44 min
- Issued by
- NWS Great Falls, MT
- Area
- Storm-based polygon
Counties Cascade County, MT, Lewis and Clark County, MT, Teton County, MT
The radar
The Great Falls radar (KTFX), 46 km from the middle of the area, began a volume at 21:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 3:05 PM MDT | TSTM WND GST 60 | 2 Sw Augusta, MT | 50-60 MPH WINDS REPORTED WITH A THUNDERSTORM...ALONG WITH PEA SIZED HAIL AND 0.30 INCHES OF BRIEF HEAVY RAINFALL. |
| Jun 23, 3:05 PM MDT | HAIL 0.25 | 2 Sw Augusta, MT | 50-60 MPH WINDS REPORTED WITH A THUNDERSTORM...ALONG WITH PEA SIZED HAIL AND 0.30 INCHES OF BRIEF HEAVY RAINFALL. |
| Jun 23, 3:23 PM MDT | TSTM WND GST 35 | Nne Simms, MT | INITIAL OUTFLOW FROM THUNDERSTORM GUSTING TO 35 MPH AT SIMMS. |
| Jun 23, 3:25 PM MDT | TSTM WND GST 50 | 1 Wsw Fairfield, MT | SPOTTER REPORTED AT LEAST 50 MPH WINDS FROM A THUNDERSTORM SHAKING HER CAR. ALSO...PEA SIZED HAIL. |
| Jun 23, 3:25 PM MDT | HAIL 0.25 | 1 Wsw Fairfield, MT | SPOTTER REPORTED AT LEAST 50 MPH WINDS FROM A THUNDERSTORM SHAKING HER CAR. ALSO...PEA SIZED HAIL. |
| Jun 23, 3:30 PM MDT | HAIL 0.25 | Fairfield, MT | |
| Jun 23, 3:40 PM MDT | HAIL 1.75 | Fort Shaw, MT | GOLF BALL SIZED HAIL WAS REPORTED ALONG THE US89 NEAR FORT SHAW |
| Jun 23, 3:45 PM MDT | HAIL 0.75 | 1 Nnw Fort Shaw, MT | HAIIL 1 2 TO 3 4 INCH AND WINDS 40-50 MPH AND VERY HEAVY RAIN |
| Jun 23, 3:55 PM MDT | TSTM WND GST 65 | 4 Sw Power, MT | WINDS ESTIMATED AT 60-70 MPH AT ONSET OF STORM WITH BREIF HEAVY RAIN AND PEA SIZED HAIL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 23, 12:55 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Great_falls, MT (KTFX), launched 12:00Z, 9.0 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -256 J/kg
- Mixed-layer LCL
- 2315 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- -13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
966 WUUS55 KTFX 232101 SVRTFX MTC013-049-099-232145- /O.NEW.KTFX.SV.W.0012.110623T2101Z-110623T2145Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GREAT FALLS MT 301 PM MDT THU JUN 23 2011 THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN CASCADE COUNTY IN CENTRAL MONTANA... SOUTH CENTRAL TETON COUNTY IN NORTH CENTRAL MONTANA... NORTH CENTRAL LEWIS AND CLARK COUNTY IN WEST CENTRAL MONTANA... * UNTIL 345 PM MDT * AT 255 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM NEAR AUGUSTA...MOVING EAST AT 50 MPH. * LOCATIONS IN THE WARNING INCLUDE AUGUSTA...FAIRFIELD...FORT SHAW AND POWER. HAIL TO THE SIZE OF PENNIES AND WIND GUSTS TO 60 MPH ARE LIKELY WITH THIS STORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT THURSDAY EVENING FOR WESTERN MONTANA. && LAT...LON 4776 11169 4747 11152 4736 11241 4761 11249 TIME...MOT...LOC 2101Z 254DEG 45KT 4750 11226 $$ HOENISCH
2 follow-up statements
716 WWUS55 KTFX 232128 SVSTFX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 328 PM MDT THU JUN 23 2011 MTC013-049-099-232145- /O.CON.KTFX.SV.W.0012.000000T0000Z-110623T2145Z/ CASCADE MT-TETON MT-LEWIS AND CLARK MT- 328 PM MDT THU JUN 23 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT FOR NORTH CENTRAL LEWIS AND CLARK...SOUTH CENTRAL TETON AND NORTHWESTERN CASCADE COUNTIES... AT 320 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SIMMS...OR 21 MILES SOUTHEAST OF CHOTEAU...MOVING EAST AT 35 MPH. ANOTHER SEVERE THUNDERSTORM WAS LOCATED SOUTH OF FORT SHAW...MOVING NORTHEAST AT 35 MPH. THIS STORM MAY ALSO PRODUCE QUARTER SIZE HAIL AND WINDS IN EXCESS OF 60 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... SUN RIVER...SIMMS AND FORT SHAW BY 330 PM MDT... 8 MILES SOUTH OF POWER BY 335 PM MDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT THURSDAY EVENING FOR WESTERN MONTANA. LAT...LON 4776 11169 4747 11152 4736 11241 4761 11249 TIME...MOT...LOC 2124Z 254DEG 45KT 4757 11185 $$ HOENISCH
102 WWUS55 KTFX 232152 SVSTFX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 352 PM MDT THU JUN 23 2011 MTC013-049-099-232202- /O.EXP.KTFX.SV.W.0012.000000T0000Z-110623T2145Z/ CASCADE MT-TETON MT-LEWIS AND CLARK MT- 352 PM MDT THU JUN 23 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL LEWIS AND CLARK...SOUTH CENTRAL TETON AND NORTHWESTERN CASCADE COUNTIES HAS EXPIRED... NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD EXITED THE WARNED AREA...HOWEVER THIS STORM REMAINS SEVERE AND A NEW THUNDERSTORM WARNING IS NOW IN EFFECT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT THURSDAY EVENING FOR WESTERN MONTANA. LAT...LON 4776 11169 4747 11152 4736 11241 4761 11249 TIME...MOT...LOC 2128Z 254DEG 45KT 4758 11177 $$ HOENISCH
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 2:45 PM MDT, 16 minutes earlier.
Area forecast discussion, Jun 23, 2:45 PM MDT, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 245 PM MDT THU JUN 23 2011 .DISCUSSION... TONIGHT THROUGH FRIDAY NIGHT...AN UPPER LEVEL HIGH PRESSURE RIDGE HAS MOVED EAST OF THE ZONES WHILE A LOW PRESSURE TROF TO THE WEST APPROACHES THE ROCKIES. AN ASSOCIATED COLD FRONT IS MOVING ACROSS THE ZONES. THE AIRMASS IS MOIST AND UNSTABLE AHEAD OF THE FRONT AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT THROUGH 8PM THIS EVENING. THE AIRMASS STABILIZES BEHIND THE FRONT THIS EVENING ALTHOUGH PORTIONS OF SOUTHWEST MONTANA THROUGH FERGUS COUNTY WILL REMAIN UNSTABLE THROUGH THE EVENING. THE UPPER LEVEL LOW ASSOCIATED WITH THE TROF IS CLOSED AND WILL MOVE VERY SLOWLY AND THE REGION WILL REMAIN UNDERNEATH SOUTHWEST FLOW ALOFT THROUGH FRIDAY NIGHT. ZELZER SATURDAY THROUGH THURSDAY...EXPECT A WEAK UPPER LEVEL TROF OF LOW PRESSURE WILL MOVE THROUGH THE REGION THIS WEEKEND. EXPECT A FEW SCATTERED SHOWERS/ISOLATED THUNDERSTORMS TO MOVE THROUGH THE REGION AHEAD OF THE TROF. ADDITIONALLY...TEMPERATURES WILL BE ON THE COOL SIDE...ESPECIALLY ON SUNDAY. FOR MONDAY THROUGH WEDNESDAY...EXPECT A NICE WARMING TREND TO DEVELOP OVER THE REGION...WITH ONLY ISOLATED SHOWERS/THUNDERSTORMS. BY WEDNESDAY...AFTERNOON TEMPERATURES COULD RANGE FROM 4 TO 8 DEGREES ABOVE NORMAL. ON THURSDAY...ANOTHER TROF OF LOW PRESSURE WILL MOVE THROUGH THE REGION...RESULTING IN A CHANCE FOR STORMS OVER THE REGION...ALONG WITH A BIT COOLER TEMPERATURES. BRUSDA && .AVIATION... UPDATED 1150Z. SCATTERED SHOWERS AND THUNDERSTORMS WILL MOVE FROM EAST TO WEST ACROSS THE REGION TODAY...AS A PACIFIC COLD FRONT MOVES THROUGH THE REGION. SOME STORMS WILL CONTAIN LARGE HAIL AND DAMAGING WIND GUSTS. FOR NOW...KEPT THE WORST CONDITIONS AWAY FROM TERMINAL SITES...BUT WILL MONITOR THE STORMS CLOSELY. EXPECT MOST OF THE THUNDERSTORMS TO EXIT THE REGION BY 04Z FRIDAY...GENERALLY QUIET WEATHER EXPECTED OVERNIGHT...BUT ANOTHER ROUND OF AFTERNOON THUNDERSTORMS IS POSSIBLE OVER SOUTHWEST MONTANA ON FRIDAY. BRUSDA && .HYDROLOGY... SHOWERS AND THUNDERSTORMS REMAIN POSSIBLE THROUGH THE WEEK. WARM TEMPERATURES WILL CONTINUE THE SNOWMELT AND WATER LEVELS WILL REMAIN HIGH THROUGH THE WEEK. && .PRELIMINARY POINT TEMPS/POPS... GTF 46 71 46 68 / 40 20 10 10 CTB 48 66 43 65 / 20 20 10 10 HLN 49 71 46 70 / 50 30 20 10 BZN 46 72 44 72 / 60 30 20 20 WEY 41 64 36 64 / 40 50 50 20 DLN 45 70 42 70 / 40 30 20 10 HVR 50 73 48 70 / 40 10 20 20 LWT 46 67 45 65 / 70 40 30 20 && .TFX WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 8 PM MDT THIS EVENING BLAINE... BROADWATER...CASCADE...CENTRAL AND SOUTHERN LEWIS AND CLARK... CHOUTEAU...EASTERN GLACIER...EASTERN PONDERA...EASTERN TETON... FERGUS...HILL...JEFFERSON...JUDITH BASIN...LIBERTY...MEAGHER... NORTHERN ROCKY MOUNTAIN FRONT...SOUTHERN ROCKY MOUNTAIN FRONT... TOOLE. FLOOD HIGHLIGHTS REMAIN IN EFFECT UNTIL FURTHER NOTICE. && WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Jun 23, 1:00 PM MDT, 2 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE GREAT FALLS MT 100 PM MDT THU JUN 23 2011 MTZ008>015-044>055-241200- BEAVERHEAD-NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL- CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON- TOOLE-LIBERTY-EASTERN PONDERA-BLAINE- SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-JUDITH BASIN-FERGUS- JEFFERSON-BROADWATER-MEAGHER-GALLATIN- 100 PM MDT THU JUN 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT EXPECT SHOWERS AND THUNDERSTORMS ACROSS THE REGION THIS AFTERNOON AND EVENING. SOME STORMS WILL BE SEVERE...WITH LARGE HAIL IN EXCESS OF 1 INCH IN DIAMETER AND HIGH WINDS IN EXCESS OF 60 MPH. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR MUCH OF NORTH CENTRAL AND SOUTHWEST MONTANA UNTIL 8 PM THIS EVENING. FLOOD HIGHLIGHTS REMAIN IN EFFECT ACROSS PORTIONS OF THE REGION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY FLOOD HIGHLIGHTS REMAIN IN EFFECT UNTIL FURTHER NOTICE ACROSS PORTIONS OF THE REGION. .SPOTTER INFORMATION STATEMENT... ANY SPOTTER REPORT OF SEVERE WEATHER OR FLASH FLOODING WOULD BE GREATLY APPRECIATED.
In the hours before
Special weather statement, Jun 23, 2:09 PM MDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
209 PM MDT THU JUN 23 2011
MTZ014-048-232100-
CENTRAL AND SOUTHERN LEWIS AND CLARK MT-SOUTHERN ROCKY MOUNTAIN FRONT
MT-
209 PM MDT THU JUN 23 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LEWIS AND CLARK AND
WESTERN TETON COUNTIES UNTIL 300 PM MDT...
AT 200 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 13 MILES NORTH OF OVANDO...OR 15 MILES EAST OF
SEELEY LAKE...MOVING NORTHEAST AT 35 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH BREIF HEAVY RAIN. HEAVY RAIN
ON MOUNTAIN SNOWPACK IN THE WILDERNESS AREAS COULD CAUSE FLASH
FLOODING IN THE BACK COUNTRY.
* LOCATIONS IMPACTED INCLUDE...
THE BOB MARSHALL AND SCAPEGOAT WILDERNESS AREAS...
BENCHMARK AREA AND SOUTH FORK SUN RIVER AREAS...
RURAL WESTERN TETON COUNTY...
LAT...LON 4792 11286 4724 11239 4716 11284 4717 11305
4718 11307 4747 11308 4748 11311 4751 11314
4757 11313 4759 11315 4766 11314 4772 11317
TIME...MOT...LOC 2006Z 244DEG 31KT 4723 11303
HOENISCHSpecial weather statement, Jun 23, 2:38 PM MDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 238 PM MDT THU JUN 23 2011 MTZ009-044-046-048-049-232130- EASTERN PONDERA MT-EASTERN TETON MT-NORTHERN ROCKY MOUNTAIN FRONT MT-SOUTHERN ROCKY MOUNTAIN FRONT MT-TOOLE MT- 238 PM MDT THU JUN 23 2011 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PONDERA...NORTHERN TETON AND SOUTHERN TOOLE COUNTIES UNTIL 330 PM MDT... AT 236 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES WEST OF CONRAD...MOVING NORTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...CONRAD AND LEDGER. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4848 11170 4828 11149 4802 11214 4817 11229 TIME...MOT...LOC 2038Z 235DEG 23KT 4815 11209 SUK
Special weather statement, Jun 23, 2:55 PM MDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 255 PM MDT THU JUN 23 2011 MTZ014-048-232145- CENTRAL AND SOUTHERN LEWIS AND CLARK MT-SOUTHERN ROCKY MOUNTAIN FRONT MT- 255 PM MDT THU JUN 23 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LEWIS AND CLARK AND SOUTHERN TETON COUNTIES UNTIL 345 PM MDT... AT 250 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES WEST OF AUGUSTA...OR 29 MILES SOUTHWEST OF CHOTEAU...MOVING EAST AT 40 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... AUGUSTA... LAT...LON 4786 11234 4741 11214 4729 11259 4768 11282 TIME...MOT...LOC 2055Z 250DEG 33KT 4748 11245 HOENISCH
Special weather statement, Jun 23, 2:56 PM MDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
256 PM MDT THU JUN 23 2011
MTZ014-232200-
CENTRAL AND SOUTHERN LEWIS AND CLARK MT-
256 PM MDT THU JUN 23 2011
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LEWIS AND CLARK COUNTY
UNTIL 400 PM MDT...
AT 250 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF LINCOLN...OR 24 MILES
NORTHEAST OF DRUMMOND...MOVING NORTHEAST AT 35 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
LINCOLN...
RURAL CENTRAL LEWIS AND CLARK COUNTY...
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4733 11253 4733 11205 4720 11204 4718 11200
4718 11198 4712 11189 4713 11181 4711 11179
4703 11179 4681 11272 4683 11279 4685 11281
4706 11281
TIME...MOT...LOC 2056Z 233DEG 29KT 4693 11273
COULSTONThe office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 2:57 AM MDT | Special Weather Statement | TFX | Glacier | 48 min |
| Jun 23, 2:09 PM MDT | Special Weather Statement | TFX | Teton | 51 min |
| Jun 23, 2:38 PM MDT | Special Weather Statement | TFX | Pondera | 52 min |
| Jun 23, 2:55 PM MDT | Special Weather Statement | TFX | Teton | 50 min |
| Jun 23, 2:56 PM MDT | Special Weather Statement | TFX | Lewis and Clark | 64 min |
| Jun 23, 3:44 PM MDT | Severe Thunderstorm Warning | TFX | Cascade, Chouteau, Teton | 61 min |
| Jun 23, 4:08 PM MDT | Special Weather Statement | TFX | Judith Basin | 52 min |
| Jun 23, 5:12 PM MDT | Special Weather Statement | TFX | Chouteau, Hill | 63 min |
| Jun 23, 5:41 PM MDT | Special Weather Statement | TFX | Fergus | 49 min |
| Jun 23, 5:54 PM MDT | Special Weather Statement | TFX | Gallatin | 36 min |
Nearby
Severe Thunderstorm Warnings in Montana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.